# SDR 9626385517

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

WHILE WAITING IN LINE TO DE-ICE, NR 1 ENGINE SHUT DOWN.  A 727 IN FRONT HAD JUST THROTTLED UP AFTER BEING DE-ICED.  MAINTENANCE FOUND SNOW AND ICE PLUGGING INTERMEDIATE AREA OF COMPRESSOR.  VISUAL AND BORESCOPE INSPECTION OF THE ENGINE WAS PERFORMED, NO DAMAGE WAS FOUND.  ENGINE GROUND RUN AND ALL OPERATING PARAMETERS WERE NORMAL.
